# SDR SWIA2025111000717

- Difficulty date: July 17, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTRAL FUSELAGE HAS AREAS OF POSSIBLE CORROSION EXTERNAL, AT STGR 27 F.S.942.00 TO F.S.954.  EVALUATED AND BLEND OUT AREAS ON CENTRAL FUSELAGE AT STGR 27 BS 942 TO 954,  FOUND TO BE WITHIN LIMITS IAW REO 690-53-51-491, SRM 53-51-01, SRM 51-12-00. PERFORMED NDT ET/UT.
